Comment on "Modelling nonlinear comovements between time series"
Bruce Mizrach
Journal of Macroeconomics, 2009, vol. 31, issue 1, 212-215
Abstract:
This paper comments on the multivariate GARCH modeling of federal funds and the 3-month Treasury bill rate by Kyrtsou and Vorlow.
Keywords: G0; C4; Nonlinearity; Short-term; interest; rates (search for similar items in EconPapers)
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(08)00015-3
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmacro:v:31:y:2009:i:1:p:212-215
Access Statistics for this article
Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos
More articles in Journal of Macroeconomics from Elsevier
Bibliographic data for series maintained by Catherine Liu (repec@elsevier.com).